# SDR CA071106010

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,526 hours
- Engine: Garrtt TPE3311
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 31032359
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOTICED IN ENGINE COWL DURING INSPECTION. NOZZLE IN NR 3 POSITION FOUND CRACKED WHERE PRIMARY/SECONDARY LINES HOOK UP TO NOZZLE. CRACK WAS 95 PERCENT THROUGH CIRCUMFERENCE. (TC NR 20071106010)
